MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: the true event date was not reported.The first day of the month of the aware date was used as an estimate.
 
Event or Problem Description
It was reported that stent detachment occurred.A 7x60x120 epic vascular stent was selected for used.However, during unpacking, it was noticed that the stent was detached from the delivery system.The procedure was completed with different device.No patient complications were reported.
 
Additional Manufacturer Narrative
(b3) date of event: the true event date was not reported.The first day of the month of the aware date was used as an estimate.Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath, and the remainder of the device were checked for damage.Visual examination revealed that the stent is partially deployed 3mm from the distal end of the sheath.There is a kink at the nose cone and another 77.5 cm from the nose cone.The lock is missing from the returned device.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found damage to the device that could have contributed to the reported event.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11977607
Report Number2134265-2021-07293
Device Sequence Number14318739
Product Code NIO
UDI-Device Identifier08714729805489
UDI-Public08714729805489
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0025858381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1